# SDR UPS97822203

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING INBD L/E INBD UPPER AFT L/E ATTACH ANGLE CRACKED APPROX 4.75.  FABRICATED AND INSTALLED REPLACEMENT BRACKET PER DWG 5769646 AND SRM 51-3-0 AND 53-8-1.
